# SDR SWAA2022012685799

- Difficulty date: June 14, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27847
- Aircraft time: 61,607 hours, 36,222 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 141A61502M
- Part serial: 000451
- Condition: Broken
- Location: Main Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM NRC D144199. FWD ENTRY DOOR AFT UPPER STOP CASTING BROKEN. / R&R FWD ENTRY DOOR IAW AMM 52-11-00 LK& OPS CK GOOD CLEARING # 87526 POS ONLY: P/N OFF 141A6150-2M S/N OFF 000451 P/N ON 141A6100-678M S/N ON 000050
